# SDR GTIA2018090802838

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 38,459 hours, 21,224 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG WET SOCK SMELL ON APPROACH BELOW 1000 FT. PER TSM 05-50-00-810-831,A SHOWS NO EVIDENCE OF CONTAMINATION OF BLEED OR PACK SYS PERFORMED PACK BURNOUT, NO ODOR NOTED. ACFT OF FOR CONTINUED SERVICE.
